# SDR DALA2024061005952

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frms 58-59 S29l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 EXISTING RE-WORK EXTERNAL SKIN LOCATED BTW FR 58 TO FR 59 AND STR 28L TO STR 29L AT LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN BTW FR 58 TO FR 59 AND STR 28L TO STR 29L AT LOWER FUSELAGE AS PER A319 SRM 53-41- 11-300-019. (0385058)
